EconPapers    
Economics at your fingertips  
 

A numerical algorithm for avascular tumor growth model

Mohammed Shuker Mahmood, Silvia Mahmood and Dušan Dobrota

Mathematics and Computers in Simulation (MATCOM), 2010, vol. 80, issue 6, 1269-1277

Abstract: Avascular tumor growth model for multicellular spheroids is considered. The model is a moving boundary problem and consists of three types of cells. The governing equations are nonlinear hyperbolic and/or parabolic differential equations. Comparisons of the numerical solutions with the solution of the recent studies are done. The effect of the necrotic region on the tumor growth is discussed.

Keywords: Avascular tumor growth; Necrotic core; Cell movement; Numerical solution (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409003127
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2010:i:6:p:1269-1277

DOI: 10.1016/j.matcom.2009.09.011

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2010:i:6:p:1269-1277